Facebook Pixel
EmpowHER Guest

ipill bleeding but no periods

By Anonymous April 6, 2015 - 6:15am
Rate This

My period started on 3rd of March, 35 days after the previous period. On 7th of March, I had slight intercourse but no sperm. I took ipill within 24 hrs.After 5 days on 13th of March, I had little red blood flow..Now it is 6th of April and no period. What to do? I am very tense. Should I count my cycle from 13th of March?

Add a Comment2 Comments

(january -march)period time is 35days long......then period start on 3rd march... actually 7 th march was the 5th day of period when there is a little blood ...

April 6, 2015 - 7:07pm

Hello Anonymous,

Welcome to EmpowHER and thank you for reaching out to us for help with your concern about your period.

You mention that your menstrual cycle was 35 days. When you had intercourse on March 7, were you still having your period?

In order to become pregnant, you need to be ovulating. In your case, ovulation passed. There was no risk for pregnancy and no need to take the ipill.

The bleeding on March 13 was caused by the emergency contraceptive. Taking the pill upset the normal balance of hormones that regulate your menstrual cycle. This is why you have not gotten your period on time.

Use March 13 as the date to start calculating your next period.


April 6, 2015 - 9:16am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!